# SDR DALA2023060704645

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 55,311 hours, 38,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY BATTERY PACK B5-120 DIES. MAINTENANCE REPLACED THE B5-120 EMERGENCY LIGHT BATTERY PACK PER B717 AMM 33-51. (LP #4688714)
